Alert archive / Wyoming / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 16, NWS Riverton, WY
NWS Riverton, WY issued this severe thunderstorm warning at Jul 27, 2012, 9:16 PM MDT for Fremont County, Wyoming. It was in force for 14 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 27, 2012, 9:16 PM MDT (03:16 UTC)
- Expired
- Jul 27, 2012, 9:30 PM MDT
- In force
- 14 min
- Issued by
- NWS Riverton, WY
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
County Fremont County, WY
The radar
The Riverton/Lander radar (KRIW), 17 km from the middle of the area, began a volume at 03:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Riverton, WY (KRIW), launched 00:00Z, 3.3 hours before the alert went out and 11 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3941 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 46 m²/s²
- 0-3 km storm-relative helicity
- 35 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
195 WUUS55 KRIW 280316 SVRRIW WYC013-280330- /O.NEW.KRIW.SV.W.0016.120728T0316Z-120728T0330Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE RIVERTON WY 916 PM MDT FRI JUL 27 2012 THE NATIONAL WEATHER SERVICE IN RIVERTON HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... CENTRAL FREMONT COUNTY IN CENTRAL WYOMING... * UNTIL 930 PM MDT * AT 912 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 5 MILES NORTH OF STATE HWY 134 MILE MARKER 10...OR 15 MILES WEST OF SHOSHONI...AND MOVING SOUTH AT 40 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... U.S. HWY 26 MILE MARKER 110 AROUND 925 PM MDT. RIVERTON AROUND 930 PM MDT. OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE U.S. HWY 26 MILE MARKER 130. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. WIND DAMAGE WITH THIS STORM WILL OCCUR WELL AHEAD OF ANY RAIN OR LIGHTNING. DO NOT WAIT FOR THE SOUND OF THUNDER BEFORE TAKING COVER. SEEK SHELTER IMMEDIATELY INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS. && REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE OFFICE IN RIVERTON AT 1-800-211-1448. LAT...LON 4291 10809 4302 10868 4339 10850 4342 10809 TIME...MOT...LOC 0316Z 013DEG 34KT 4323 10840 WIND...HAIL 60MPH <.75IN $$ BRANHAM
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Riverton, WY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 27, 2:51 PM MDT, 6 hours 25 minutes earlier.
Area forecast discussion, Jul 27, 2:51 PM MDT, 6 hours 25 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE RIVERTON WY 251 PM MDT FRI JUL 27 2012 .SHORT TERM...TONIGHT THROUGH MONDAY MONSOONAL PLUME IS MOVING THROUGH THE FORECAST AREA TODAY WITH SEVERAL AREAS OF CONCERN INTO THE EVENING HOURS. THE HIGHEST THREAT OF SEVERE WIND GUSTS FROM HIGH BASED STORMS IS AROUND NATRONA COUNTY BUT ALSO EXTENDS INTO SWEETWATER AND FREMONT COUNTY. IN THE FAR WEST...CAPE IS BUILDING ALONG AND WEST OF THE BORDER AND WE EXPECT STORMS TO FIRE THERE LATER THIS AFTERNOON AND MOVE INTO THE NORTHWEST ESPECIALLY. A FEW STRONGER STORMS HAVE BEEN MOVING ACROSS THE NORTHERN PART OF YNP PARK OVER THE LAST 1 TO 2 HOURS. A LITTLE BETTER MOISTURE EXISTS IN THE FAR NORTH WHICH COULD AID IN A FEW STRONGER STORMS...INCLUDING NORTHERN AND EASTERN JOHNSON. THE PLUME IS SHUNTED TO THE EAST AND SOUTH ON SATURDAY AS THE RIDGE REBUILDS OVER THE AREA. IT STILL LOOKS LIKE THE BEST BEST OF ISOLATED STORMS WILL BE OVER THE FAR SOUTH...EAST... NORTHERN BORDER AND A FEW IN THE MOUNTAINS. NOT A LOT OF CHANGE FOR SUNDAY OR MONDAY. CONTINUED VERY WARM TO HOT EACH DAY. .LONG TERM...MONDAY NIGHT THROUGH FRIDAY MODELS STILL INDICATING A BROADENING OF THE HIGH PRESSURE RIDGE OVER THE ROCKIES ASSOCIATED WITH THE HIGH OVER THE SOUTHWEST UNITED STATES AND SOUTHERN PLAINS THROUGH MID WEEK. THIS WOULD TRANSLATE INTO A DRY FORECAST WITH MAINLY A WEST SOUTHWEST STEERING FLOW KEEPING MOST OF ANY MONSOON MOISTURE TO OUR SOUTH. THEN A TROUGH APPROACHES FROM THE WEST BY THURSDAY AND FRIDAY WITH ONLY ISOLATED ACTIVITY INDICATED FOR NOW OVER THE HIGHER TERRAIN BY THURSDAY. .AVIATION.../00Z ISSUANCE/ SCATTERED SHOWERS AND THUNDERSTORMS WILL CONTINUE UNTIL 00Z. WIND GUSTS TO 35 KNOTS WILL BE POSSIBLE ALONG WITH LOCAL MVFR CONDITIONS. THE SHOWER AND STORM COVERAGE WILL BECOME ISOLATED AFTER 00Z THROUGH 12Z SATURDAY. EAST OF THE CONTINENTAL DIVIDE...SCATTERED SHOWERS AND THUNDERSTORMS WILL CONTINUE TO FORM ALONG THE WIND RIVER AND ABSAROKA MOUNTAINS AND THE BIGHORN MOUNTAINS. THE SHOWERS AND STORMS WILL PROGRESS EAST TO NORTHEAST OVER THE LOWER ELEVATIONS THROUGH THE REMAINDER OF THE AFTERNOON HOURS UNTIL AROUND 03Z. WIND GUSTS TO 45 KNOTS WILL BE POSSIBLE...ESPECIALLY IN NATRONA COUNTY INCLUDING KCPR ALONG WITH LOCAL MVFR CONDITIONS. THE ACTIVITY WILL DECREASE TO ISOLATED FROM 06Z THROUGH 12Z SATURDAY. FOR KJAC AIRPORT TODAY AND THIS EVENING...SCATTERED SHOWERS AND STORMS WILL CONTINUE ACROSS EASTERN IDAHO AND OVER THE TETON MOUNTAINS. SOME OF THIS ACTIVITY WILL IMPACT THE KJAC AIRPORT OR IN THE VICINITY UNTIL 00Z. WIND GUSTS TO 30 TO 40 KNOTS AND MVFR CONDITIONS WILL OCCUR ONLY IF A STORM DIRECTLY IMPACTS THE AIRPORT. EXPECT THE ACTIVITY TO DECREASE AFTER 00Z SATURDAY AS THE STORMS WILL MOVE EAST NORTHEAST OUT OF THE REGION. .FIRE WEATHER... VERY STRONG TO DAMAGING WINDS ARE POSSIBLE EAST OF THE DIVIDE INTO THE EARLY EVENING...ESPECIALLY ACROSS THE CENTRAL AND SOUTH PART OF THE DISTRICT. STRONGER...WETTER STORMS ARE POSSIBLE IN THE NORTHWEST AND FAR NORTHERN PART OF THE DISTRICT. THE RIDGE OF HIGH PRESSURE WILL NOSE BACK INTO THE AREA OVER THE WEEKEND WITH ISOLATED THUNDERSTORMS MAINLY CONFINED TO THE FAR SOUTH...EAST...NORTH AND IN THE MOUNTAINS. OTHERWISE...IT WILL BE VERY WARM TO HOT WITH GUSTY WINDS NEAR ANY THUNDERSTORMS. && .RIW WATCHES/WARNINGS/ADVISORIES...NONE. && SHORT TERM...SKRBAC LONG TERM...LIPSON AVIATION...LIPSON FIRE WEATHER...SKRBAC
Hazardous weather outlook, Jul 27, 5:00 AM MDT, 16 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE RIVERTON WY 500 AM MDT FRI JUL 27 2012 WYZ001>020-022>030-281100- ABSAROKA MOUNTAINS-BIGHORN MOUNTAINS SOUTHEAST- BIGHORN MOUNTAINS WEST-CASPER MOUNTAIN-CODY FOOTHILLS- EAST SWEETWATER COUNTY-FLAMING GORGE- GREEN MOUNTAINS AND RATTLESNAKE RANGE-JACKSON HOLE-LANDER FOOTHILLS- NATRONA COUNTY LOWER ELEVATIONS-NORTH BIG HORN BASIN- NORTHEAST JOHNSON COUNTY-OWL CREEK AND BRIDGER MOUNTAINS- ROCK SPRINGS AND GREEN RIVER-SALT RIVER AND WYOMING RANGES- SOUTH LINCOLN COUNTY-SOUTHEAST BIG HORN BASIN- SOUTHEAST JOHNSON COUNTY-SOUTHWEST BIG HORN BASIN-STAR VALLEY- TETON AND GROS VENTRE MOUNTAINS-UPPER GREEN RIVER BASIN- UPPER GREEN RIVER BASIN FOOTHILLS-UPPER WIND RIVER BASIN- WIND RIVER BASIN-WIND RIVER MOUNTAINS EAST-WIND RIVER MOUNTAINS WEST- YELLOWSTONE NATIONAL PARK- 500 AM MDT FRI JUL 27 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND CENTRAL WYOMING. .DAY ONE...TODAY AND TONIGHT SCATTERED THUNDERSTORMS ACROSS THE HIGHER ELEVATIONS AND IN THE WEST TODAY AND TONIGHT...WITH ISOLATED TO WIDELY SCATTERED THUNDERSTORMS EXPECTED EAST OF THE DIVIDE AND IN THE LOWER ELEVATIONS. SOME OF THE STORMS ARE CAPABLE OF PRODUCING WIND GUSTS IN EXCESS OF 50 MPH AND FREQUENT CLOUD TO GROUND LIGHTNING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY SUNDAY AND THURSDAY...ISOLATED THUNDERSTORMS ACROSS THE SOUTH AND EAST. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT RAINFALL AMOUNTS AND ANY WIND GUSTS GREATER THAN 40 MPH TO THE NATIONAL WEATHER SERVICE IN RIVERTON AT 1-800-211-1448. THANK YOU. TEAM RIVERTON
In the hours before
Special weather statement, Jul 27, 7:34 PM MDT, 1 hour 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RIVERTON WY
734 PM MDT FRI JUL 27 2012
WYZ002-012-013-015-016-280200-
ABSAROKA MOUNTAINS WY-JACKSON HOLE WY-TETON AND GROS VENTRE MOUNTAINS
WY-UPPER WIND RIVER BASIN WY-WIND RIVER MOUNTAINS EAST WY-
734 PM MDT FRI JUL 27 2012
...SIGNIFICANT WEATHER ADVISORY FOR EXTREME NORTHWESTERN FREMONT
COUNTY IN CENTRAL WYOMING...AND SOUTHERN PARK AND CENTRAL TETON
COUNTIES IN NORTHWEST WYOMING UNTIL 800 PM MDT...
AT 731 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM MARIPOSA LAKE TO
KELLY...AND MOVING EAST AT 30 MPH.
WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH
FREQUENT DANGEROUS LIGHTNING.
THESE STORMS WILL BE NEAR...
U.S. HWY 287/26 MILE MARKER 10 AROUND 740 PM MDT.
U.S. HWY 287/26 MILE MARKER 20 AROUND 750 PM MDT.
U.S. HWY 287/26 MILE MARKER 30...PINNACLE BUTTES AND TOGWOTEE PASS
AROUND 800 PM MDT.
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
REPORT HAZARDOUS WEATHER TO THE NATIONAL WEATHER SERVICE OFFICE IN
RIVERTON AT 1-800-211-1448.
LAT...LON 4412 11005 4420 10948 4362 10972 4355 11081
4408 11067
TIME...MOT...LOC 0134Z 263DEG 39KT 4411 11018 4363 11051
ALLENSpecial weather statement, Jul 27, 8:03 PM MDT, 1 hour 13 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RIVERTON WY 803 PM MDT FRI JUL 27 2012 WYZ002-012-013-015-016-280230- ABSAROKA MOUNTAINS WY-JACKSON HOLE WY-TETON AND GROS VENTRE MOUNTAINS WY-UPPER WIND RIVER BASIN WY-WIND RIVER MOUNTAINS EAST WY- 803 PM MDT FRI JUL 27 2012 ...SIGNIFICANT WEATHER ADVISORY FOR EXTREME NORTHWESTERN FREMONT COUNTY IN CENTRAL WYOMING...AND SOUTHERN PARK AND EASTERN TETON COUNTIES IN NORTHWEST WYOMING UNTIL 830 PM MDT... AT 757 PM MDT...STORM SPOTTERS REPORTED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 9 MILES SOUTHWEST OF VALLEY TO 13 MILES SOUTHWEST OF U.S. HWY 287/26 MILE MARKER 20...AND MOVING EAST AT 40 MPH. WIND GUSTS UP TO 55 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. THESE STORMS WILL BE NEAR... VALLEY...U.S. HWY 287/26 MILE MARKER 30 AND PINNACLE BUTTES AROUND 810 PM MDT. U.S. HWY 287/26 MILE MARKER 40 AROUND 820 PM MDT. DOUBLE CABIN CAMPGROUND AROUND 830 PM MDT. IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. THESE STORMS HAVE A HISTORY OF KNOCKING DOWN TREES. IN ADDITION...THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. REPORT HAZARDOUS WEATHER TO THE NATIONAL WEATHER SERVICE OFFICE IN RIVERTON AT 1-800-211-1448. LAT...LON 4419 10935 4363 10958 4357 11059 4410 11011 TIME...MOT...LOC 0201Z 261DEG 39KT 4411 10970 4363 11019 ALLEN
Special weather statement, Jul 27, 8:13 PM MDT, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RIVERTON WY 813 PM MDT FRI JUL 27 2012 WYZ003>007-280315- CODY FOOTHILLS WY-NORTH BIG HORN BASIN WY-OWL CREEK AND BRIDGER MOUNTAINS WY-SOUTHEAST BIG HORN BASIN WY-SOUTHWEST BIG HORN BASIN WY- 813 PM MDT FRI JUL 27 2012 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN HOT SPRINGS COUNTY IN CENTRAL WYOMING...AND SOUTHWESTERN BIG HORN AND NORTHWESTERN WASHAKIE COUNTIES IN NORTH CENTRAL WYOMING...AND SOUTHEASTERN PARK COUNTY IN NORTHWEST WYOMING UNTIL 915 PM MDT... AT 806 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR GOOSEBERRY CREEK...OR 16 MILES SOUTHEAST OF MEETEETSE...MOVING EAST AT 30 MPH. WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH FREQUENT DANGEROUS LIGHTNING AND SMALL HAIL. THIS STORM WILL BE NEAR... STATE HWY 431 MILE MARKER 30...STATE HWY 120 MILE MARKER 30 AND STATE HWY 171 AROUND 820 PM MDT. HWY JCT 171 AND 120 AROUND 825 PM MDT. STATE HWY 431 MILE MARKER 20 AROUND 835 PM MDT. STATE HWY 431 MILE MARKER 10 AROUND 855 PM MDT. HWY 16/20/789 MILE MARKER 170 AND WASHAKIE COUNTY FAIRGROUNDS AROUND 915 PM MDT. IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. REPORT HAZARDOUS WEATHER TO THE NATIONAL WEATHER SERVICE OFFICE IN RIVERTON AT 1-800-211-1448. LAT...LON 4455 10815 4380 10775 4381 10879 4409 10889 TIME...MOT...LOC 0213Z 255DEG 27KT 4397 10864 BRANHAM
Special weather statement, Jul 27, 8:17 PM MDT, 59 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RIVERTON WY 817 PM MDT FRI JUL 27 2012 WYZ004-280330- NORTH BIG HORN BASIN- 817 PM MDT FRI JUL 27 2012 THUNDERSTORMS MOVING THROUGH THE BIG HORN BASIN HAVE BEGUN TO PRODUCE STRONG OUTFLOW WIND ACROSS THE NORTHERN HALF OF THE BASIN. WINDS PRECEDING STORMS MAY BE STRONG...WITH SPEEDS OF 50 TO 55 MPH POSSIBLE. STORMS MAY THEN PRODUCE ADDITIONAL GUSTY WIND OF AROUND 50 MPH...WITH FREQUENT LIGHTNING AND SMALL HAIL. PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE IN RIVERTON AT 1-800-211-1448. BRANHAM
Special weather statement, Jul 27, 8:39 PM MDT, 37 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RIVERTON WY 839 PM MDT FRI JUL 27 2012 WYZ002-007-012-014>016-280315- ABSAROKA MOUNTAINS WY-OWL CREEK AND BRIDGER MOUNTAINS WY-TETON AND GROS VENTRE MOUNTAINS WY-UPPER WIND RIVER BASIN WY-WIND RIVER MOUNTAINS EAST WY-WIND RIVER MOUNTAINS WEST WY- 839 PM MDT FRI JUL 27 2012 ...SIGNIFICANT WEATHER ADVISORY FOR WESTERN HOT SPRINGS AND NORTHWESTERN FREMONT COUNTIES IN CENTRAL WYOMING...AND SOUTHERN PARK AND SOUTHEASTERN TETON COUNTIES IN NORTHWEST WYOMING...AND NORTHERN SUBLETTE COUNTY IN WEST CENTRAL WYOMING UNTIL 915 PM MDT... AT 835 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 9 MILES NORTHEAST OF DOUBLE CABIN CAMPGROUND TO UNION PASS...AND MOVING EAST AT 45 MPH. WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH FREQUENT DANGEROUS LIGHTNING. THESE STORMS HAVE A HISTORY OF TREE DAMAGE. THESE STORMS WILL BE NEAR... DUBOIS AROUND 845 PM MDT. U.S. HWY 287/26 MILE MARKER 60 AND TORREY LAKE AROUND 850 PM MDT. WASHAKIE NEEDLES AROUND 855 PM MDT. U.S. HWY 287/26 MILE MARKER 70 AROUND 900 PM MDT. BURRIS AND U.S. HWY 287/26 MILE MARKER 80 AROUND 905 PM MDT. REPORT HAZARDOUS WEATHER TO THE NATIONAL WEATHER SERVICE OFFICE IN RIVERTON AT 1-800-211-1448. LAT...LON 4381 10884 4323 10935 4345 11056 4412 10971 TIME...MOT...LOC 0239Z 286DEG 51KT 4391 10940 4342 10985 ALLEN
Special weather statement, Jul 27, 9:13 PM MDT, 3 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RIVERTON WY 913 PM MDT FRI JUL 27 2012 WYZ002-007-012-014>017-280345- ABSAROKA MOUNTAINS WY-OWL CREEK AND BRIDGER MOUNTAINS WY-TETON AND GROS VENTRE MOUNTAINS WY-UPPER WIND RIVER BASIN WY-WIND RIVER BASIN WY-WIND RIVER MOUNTAINS EAST WY-WIND RIVER MOUNTAINS WEST WY- 913 PM MDT FRI JUL 27 2012 ...SIGNIFICANT WEATHER ADVISORY FOR WESTERN HOT SPRINGS AND NORTHWESTERN FREMONT COUNTIES IN CENTRAL WYOMING...AND SOUTHERN PARK AND EXTREME SOUTHEASTERN TETON COUNTIES IN NORTHWEST WYOMING...AND NORTHERN SUBLETTE COUNTY IN WEST CENTRAL WYOMING UNTIL 945 PM MDT... AT 912 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 12 MILES SOUTH OF PITCHFORK TO 7 MILES EAST OF GREEN RIVER LAKES...AND MOVING EAST AT 45 MPH. WIND GUSTS UP TO 55 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH FREQUENT DANGEROUS LIGHTNING. THESE STORMS WILL BE NEAR... U.S. HWY 287/26 MILE MARKER 70 AROUND 925 PM MDT. BURRIS AND U.S. HWY 287/26 MILE MARKER 80 AROUND 940 PM MDT. ANCHOR DAM...CROWHEART AND OWL CREEK RD AROUND 945 PM MDT. IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. REPORT HAZARDOUS WEATHER TO THE NATIONAL WEATHER SERVICE OFFICE IN RIVERTON AT 1-800-211-1448. LAT...LON 4369 10866 4304 10939 4335 11017 4404 10942 TIME...MOT...LOC 0313Z 269DEG 37KT 4392 10906 4334 10971 ALLEN
The office that day
Everything else NWS Riverton, WY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 27, 7:08 PM MDT | Special Weather Statement | RIW | Teton | 22 min |
| Jul 27, 7:24 PM MDT | Special Weather Statement | RIW | 51 min | |
| Jul 27, 7:34 PM MDT | Special Weather Statement | RIW | Teton | 26 min |
| Jul 27, 8:03 PM MDT | Special Weather Statement | RIW | Teton | 27 min |
| Jul 27, 8:13 PM MDT | Special Weather Statement | RIW | Big Horn | 62 min |
| Jul 27, 8:36 PM MDT | Severe Thunderstorm Warning | RIW | Fremont, Hot Springs | 24 min |
| Jul 27, 8:39 PM MDT | Special Weather Statement | RIW | 36 min | |
| Jul 27, 9:13 PM MDT | Special Weather Statement | RIW | 32 min | |
| Jul 27, 9:18 PM MDT | Special Weather Statement | RIW | Big Horn, Washakie | 42 min |
| Jul 27, 9:27 PM MDT | Severe Thunderstorm Warning | RIW | Fremont | 19 min |
| Jul 27, 9:46 PM MDT | Special Weather Statement | RIW | 44 min | |
| Jul 27, 10:26 PM MDT | Special Weather Statement | RIW | Fremont | 49 min |
| Jul 27, 10:38 PM MDT | Special Weather Statement | RIW | Sheridan | 52 min |
| Jul 28, 12:04 PM MDT | Special Weather Statement | RIW | Sweetwater | 41 min |
| Jul 28, 2:18 PM MDT | Severe Thunderstorm Warning | RIW | Big Horn, Hot Springs, Park, Washakie | 42 min |
| Jul 28, 2:48 PM MDT | Special Weather Statement | RIW | 42 min | |
| Jul 28, 2:58 PM MDT | Severe Thunderstorm Warning | RIW | Big Horn, Hot Springs, Park, Washakie | 32 min |
| Jul 28, 3:30 PM MDT | Severe Thunderstorm Warning | RIW | Big Horn, Hot Springs, Washakie | 29 min |
| Jul 28, 3:36 PM MDT | Special Weather Statement | RIW | Natrona | 24 min |
| Jul 28, 4:11 PM MDT | Special Weather Statement | RIW | Washakie | 49 min |
Nearby
Severe Thunderstorm Warnings in Wyoming, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.